# SDR UPS99228417

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 65229136
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CRACK ON CENTER ENGINE AFT MOUNT SUPPORT RIB RIGHT CHORD APP ROX 17 INCHES FROM TOP OF CHORD.  RIB CHORD REPLACED IAW DRAWING 65-22913, 65-17553, 65-17551.
